# SDR CALA2017052701612

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 17,609 hours, 6,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL3071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN SEAT 28C EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-11-960-801.
